Ukrainian Mathematical Journal

, Volume 20, Issue 3, pp 352–357 | Cite as

Some limit theorems for integral equations of convolution type

  • V. S. Rodionova
Brief Communications


Integral Equation Limit Theorem Convolution Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    U. Grenander and G. Szegö, Toeplitz Forms and Their Applications [Russian translation], IL, Moscow (1961).Google Scholar
  2. 2.
    U. Grenander, Stochastic Processes and Statistical Inferences [Russian translation], IL, Moscow (1961).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • V. S. Rodionova
    • 1
  1. 1.Mathematics Institute of the Academy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations